# SDR NWAA093076302

- Difficulty date: August 31, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 86,053 hours, 11,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND UPPER DECK OVERHEAD EMERGENCY EXIT LIGHT AT SEAT 80J INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK M6378.  SYSTEM OPERATION WAS NORMAL AFTER BATTERY PACK REPLACED.
